×

zbMATH — the first resource for mathematics

Nonmonotone perturbations for nonlinear parabolic equations associated with subdifferential operators, Cauchy problems. (English) Zbl 0495.35042

MSC:
35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations
35K55 Nonlinear parabolic equations
35B20 Perturbations in context of PDEs
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35B45 A priori estimates in context of PDEs
35A07 Local existence and uniqueness theorems (PDE) (MSC2000)
35Q30 Navier-Stokes equations
47H10 Fixed-point theorems
Citations:
Zbl 0126.423
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Attouch, H.; Damlamian, A., Problèmes d’évolution dans LES Hilbert et applications, J. math. pures appl., 54, 53-74, (1975) · Zbl 0293.35041
[2] Attouch, H.; Damlamian, A., On multivalued evolution equations in Hilbert spaces, Israel J. math., 12, 373-390, (1972) · Zbl 0243.35080
[3] Biroli, M., Sur un équation d’évolution multivoque et non monotone dans un espace de Hilbert, (), 313-331 · Zbl 0303.35047
[4] Bock, D.N., On the Navier-Stokes equations in noncylindrical domains, J. differential equations, 25, 151-162, (1977) · Zbl 0354.35074
[5] {\scD. Brézis}, “Interpolation et opérateurs non linéaires,” Thèses. · Zbl 0338.47026
[6] Brézis, D., Classes d’interpolation associées à un opérateur monotone, C.R. acad. sci. Paris, 276, 1553-1556, (1973) · Zbl 0257.46029
[7] Brézis, D., Perturbations singulières et problèmes d’évolution avec défaut d’adjustement, C.R. acad. sci. Paris, 276, 1597-1600, (1973) · Zbl 0257.46030
[8] Brézis, H., Opérateurs maximaux monotones et semi-groupes de contractions dans LES espaces de Hilbert, () · Zbl 0252.47055
[9] Browder, F.E., Nonlinear operators and nonlinear equations of evolution in Banach spaces, (), Part 2 · Zbl 0176.45301
[10] Dunford, N.; Schwartz, J.T., Linear operators, (1958), Interscience New York, Part I
[11] Fujita, H., On some nonexistence and nonuniqueness theorems for nonlinear parabolic equations, (), 105-113
[12] Fujita, H.; Kato, T., On the Navier-Stokes initial value problem, I, Arch. rat. mech. anal., 16, 269-315, (1964) · Zbl 0126.42301
[13] Fujita, H.; Morimoto, H., On fractional powers of the Stokes operator, (), 1141-1143 · Zbl 0235.35067
[14] Fujita, H.; Sauer, N., On existence of weak solutions of the Navier-Stokes equations in regions with moving boundaries, J. fac. sci. univ. Tokyo sect. IA math., 17, 403-420, (1970) · Zbl 0206.39702
[15] Fujiwara, D., Concrete characterization of the domains of fractional powers of some elliptic differential operators of second order, (), 83-86 · Zbl 0154.16201
[16] Inoue, A.; Wakimoto, M., On existence of solutions of the Navier-Stokes equation in a time dependent domain, J. fac. sci. univ. Tokyo sect. IA math., 24, 303-319, (1977) · Zbl 0381.35066
[17] Ishii, H., Asymptotic stability and blowing up of solutions of some nonlinear equations, J. differential equations, 26, 291-319, (1977) · Zbl 0339.34062
[18] Kenmochi, N., Some nonlinear parabolic variational inequalities, Israel J. math., 22, 304-331, (1975) · Zbl 0327.49004
[19] Koi, Y.; Watanabe, J., On nonlinear evolution equations with a difference term of subdifferentials, (), 413-416 · Zbl 0361.35037
[20] Ladyzhenskaya, O.A., The mathematical theory of viscous incompressible flow, (1969), Gordon & Breach New York · Zbl 0184.52603
[21] Ladyzhenskaya, O.A.; Solonikov, V.A.; Uralceva, N.N., Linear and quasilinear parabolic equations, ()
[22] Lions, J.L., Quelque Méthodes de Résolution des problèmes aux limites non linéaires, (1969), Dunod Paris · Zbl 0189.40603
[23] Maruo, K., On some evolution equations of subdifferential operators, (), 304-307 · Zbl 0328.34060
[24] Nivet, C., Sur quelques variantes non linéaires du problèmes du Navier-Stokes, C.R. acad. sci. Paris, 284, 1195-1198, (1977) · Zbl 0367.35046
[25] Ôtani, M., On existence of strong solutions for \(du(t)dt + ∂ψ\^{}\{1\}(u(t)) − ∂ψ\^{}\{2\}(u(t))ƒ(t)\), J. fac. sci. univ. Tokyo sect. IA math., 24, 575-605, (1977) · Zbl 0386.47040
[26] {\scM. Ôtani}, Monotone perturbations for nonlinear evolution equations of subdifferential operators, to appear.
[27] {\scM. Ôtani}, Existence and asymptotic stability of strong solutions of nonlinear evolution equations with a difference term of subdifferentials, to appear.
[28] Ôtani, M.; Yamada, Y., On the Navier-Stokes equations in non-cylindrical domains: an approach by the subdifferential operator theory, J. fac. sci. univ. Tokyo sect. IA math., 25, 185-204, (1978) · Zbl 0391.35053
[29] Serrin, J., Initial value problem for the Navier-Stokes equations, (), 69-98
[30] Temam, R., Navier-Stokes equations, () · Zbl 0572.35083
[31] Tsutsumi, M., Existence and nonexistence of global solutions for nonlinear parabolic equations, Publ. RIMS Kyoto univ., 8, 211-229, (1972) · Zbl 0248.35074
[32] Watanabe, J., On certain nonlinear evolution equations, J. math. soc. Japan, 25, 446-463, (1973) · Zbl 0253.35053
[33] Yamada, Y., On evolution equations generated by subdifferential operators, J. fac. sci. univ. Tokyo sect. IA math., 491-515, (1976) · Zbl 0343.34053
[34] Yamada, Y., Periodic solutions of certain nonlinear parabolic differential equations in domains with periodically moving boundaries, Nagoya math. J., 70, 111-123, (1978) · Zbl 0369.35033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.